# SDR CALA2024102800938

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 119,718 hours, 12,472 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Arced
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS R EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431662 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE.NARRATIVE:  GENERATOR CONTROL UNIT AND DETAIL UPDATE. WIRE IDENTS TO FOLLOW FIM 24-21-00-810-812 FOLLOWED AND C/O INSP OF FEEDER CABLES BEFORE ENG RUN T/SHOOTING. FOUND ARCING DMG TO WIRE W8200-0003-02 APPROX 1/4"DIA AND 30% THROUGH INTO CONDUCTOR. 15" AIRFRAME SIDE OF TERMINAL BLOCK TS33001, TERMINAL 3.   CAUSED BY P-CLIP IPC 24-11-19-04 SHT4, ITM 290 ADDITIONAL DMG FOUND TO SAME WIRE APPROX 2" FROM TERMINAL BLOCK. DMG THROUGH INSULATION WITH NO DAMAGE TO CONDUCTOR, 0.25" LONG. OVERHEAT DMG TO RING CRIMP TERMINAL AND OUTER INSULATION DMG FOUND TO ADJOINING WIRE W8201-0003-02 APPROX 1" LONG. SEE WDM 24-21-21-1 SHT2 AND ALSO SIMILAR ECRA 2420-01507 FOR REFERENCE CARRIED OUT INTERIM REPAIR REF ECRA 2421-01172 TO T3 CABLE ASSY REF WD24-21-21-1.IDG R DEFERED INOPERATIVE REF MEL 2411A.  SEE WD24-21-21-1 FOR T3 CABLE ASSY.DAMAGED CLIP SEE IPC 24-11-19 -04 ITEM 290.ADDITIONAL DMG FOUND TO SAME WIRE APPROX 2" FROM TERMINAL BLOCK. DMG THROUGH INSULATION WITH NO DAMAGE TO CONDUCT OR 0.25"LONG ADDRESED BY SWPM 20-10-13. EC 2421-01172, #2 ENG IDG FEEDER CABLE CONDUCTOR DAMAGE. ACCOMPLISHED INTERIM REPAIR.  NEED TO ACCOMPTOMCQC REV PERFORMED
